# SDR HNA2008F00008

- Difficulty date: March 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85350471111
- Condition: Cracked
- Location: Bs 253
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLOORBEAM CRACKED AT FUSE STA 253 APPROX, IN FRONT OF RT EMERGENCY EXIT DOOR.  REPLACED WITH NEW PART NR 85320471111 AND INSTALLED WITH SOLID RIVETS IAW SRM 51-40-00.  (K)
